I’ve almost always been spared from side effects of medications. There have been only a two instances I can recall I’ve experienced them. This Lupron, tho…
It’s knocking me out and it’s only a micro dose! I’m not even on full strength as some women are. The day I started Lupron I can’t even get remotely horizontal without my eyes slamming closed and my brain shutting off.
Today is CD 9 and I have my next scan and blood work tomorrow morning. I am very nervous and excited!! Today I had a tiny bit of fertile cervical mucus (ew, sorry) so that is intriguing. Might my follicles be actually growing and producing estrogen??
A side effect that I think is more emotional than anything is my eating habits. My nice healthy diet has been out the window! Nothing crazy but a little gluten here, a little dairy there, a little more gluten there… you get the picture. But the cravings, ugh. All I want is chocolate. I think this is my stress eating. A month or two before my wedding this is what happened. All of the stress just suddenly went from five alarm to manageable with the reintroduction of comfort foods. I figure a week of crap eating isn’t what is going to ruin my chances at this point, is it?